Parikh matrices and amiable words (bibtex)
by Atanasiu, Adrian, Atanasiu, Radu and Petre, Ion
Abstract:
Using the fact that the Parikh matrix mapping is not an injective mapping, the paper investigates some properties of the set of words with the same Parikh matrix; these words are called "amiable". The presented results extend the results obtained in citeA for the binary case. In particular it is shown that all the words having the same Parikh matrix can be obtained one from another by applying only two types of transformations. Moreover, the mirrors of two amiable words are also amiable (thus forming a symmetric class of words).
Reference:
Parikh matrices and amiable words (Atanasiu, Adrian, Atanasiu, Radu and Petre, Ion), In Theoretical Computer Science, Elsevier, volume 390, 2008.
Bibtex Entry:
@Article{j148,
  author    = {Atanasiu, Adrian AND Atanasiu, Radu AND Petre, Ion},
  title     = {Parikh matrices and amiable words},
  journal   = {Theoretical Computer Science},
  year      = {2008},
  volume    = {390},
  number    = {1},
  pages     = {102-109},
  abstract  = {Using the fact that the Parikh matrix mapping is not an injective mapping, the paper investigates some properties of the set of words with the same Parikh matrix; these words are called ``amiable". The presented results extend the results obtained in cite{A} for the binary case. In particular it is shown that all the words having the same Parikh matrix can be obtained one from another by applying only two types of transformations. Moreover, the mirrors of two amiable words are also amiable (thus forming a symmetric class of words). },
  file      = {AAP2008b.pdf:pdfs/AAP2008b.pdf:PDF},
  keywords  = {Parikh matrix mapping; amiable words; scattered subwords; rank distance},
  publisher = {Elsevier},
}
Powered by bibtexbrowser